MAUDE Adverse Event Report: DEPUY SPINE INC 5.5 EXP VERSE FEN SCR 5.0X45; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

DEPUY SPINE INC 5.5 EXP VERSE FEN SCR 5.0X45; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 199723545S
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional product codes: nkb and kwq.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that this was an unknown surgery performed with the screws and the cement on (b)(6) 2022.The surgery was completed successfully without any surgical delay.After the surgery, there was a possibility that the cement leaked.The size of the screw might be too short.On (b)(6) 2022, a revision surgery will be performed.This report is for one (1) 5.5 exp verse fen scr 5.0x45.This is report 2 of 2 for complaint (b)(4).

Brand Name
5.5 EXP VERSE FEN SCR 5.0X45
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham 02767
3035526892
MDR Report Key15793407
Report Number1526439-2022-01961
Device Sequence Number19592721
Product Code KWP
UDI-Device Identifier10705034443324
UDI-Public(01)10705034443324
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number199723545S
Device Catalogue Number199723545S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2022
Initial Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown